Gastroenterology Community
Colazal and Big Hands
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Colazal and Big Hands

Does anyone taking colazal have the symptoms of acromegaly? It is a condition that causes big hands, feet, and jaw. Other side effects are migraines, sleep problems, and changes in facial features that occurs gradually over years.
Avatar_f_tn
Welcome to the gastroenterology community!  I have never heard of this before but I would recommend that you ask your doctor about this and whether you should switch to a different medicine.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank